zbMATH — the first resource for mathematics

Explicit classes of permutation polynomials of \(\mathbb F_{3^{3m}}\). (English) Zbl 1215.11113
Summary: Permutation polynomials have been an interesting subject of study for a long time and have applications in many areas of mathematics and engineering. However, only a small number of specific classes of permutation polynomials are known so far. In this paper, six classes of linearized permutation polynomials and six classes of nonlinearized permutation polynomials over \(\mathbb{F}_{3^{3m}}\) are presented. These polynomials have simple shapes, and they are related to planar functions.

11T06 Polynomials over finite fields
12E10 Special polynomials in general fields
Full Text: DOI
[1] Cohen S D. Permutation group theory and permutation polynomials. In: Algebras and Combinatorics (Hong Kong, 1997). Singapore: Springer, 1999, 133–146 · Zbl 0958.12001
[2] Laigle-Chapuy Y. Permutation polynomials and applications to coding theory. Finite Fields Appl, 13: 58–70 (2007) · Zbl 1107.11048 · doi:10.1016/j.ffa.2005.08.003
[3] Lidl R, Niederreiter H. Finite Fields, 2nd ed. Encyclopedia of Mathematics and its Applications, 20. Cambridge: Cambridge University Press, 1997 · Zbl 1139.11053
[4] Mullen G L. Permutation polynomials over finite fields. In: Proc Conf Finite Fields and Their Applications, Lecture Notes in Pure and Applied Mathematics, Vol 141. New York: Marcel Dekker, 1993, 131–151 · Zbl 0808.11069
[5] Sun Q, Wan D. Permutation Polynomials and Their Applications (in Chinese). Shenyang: Liaoning Education Press, 1987
[6] Coulter R, Henderson M. Commutative presemifields and semifields. Adv Math, 217: 282–304 (2008) · Zbl 1194.12007 · doi:10.1016/j.aim.2007.07.007
[7] Ding C, Yuan J. A family of skew Hadamard difference sets. J Combin Theory Ser A, 113: 1526–1535 (2006) · Zbl 1106.05016 · doi:10.1016/j.jcta.2005.10.006
[8] Weng G B, Qiu W S, Wang Z Y, et al. Pseudo-Paley graphs and skew Hadamard difference sets from commutative semifields. Des Codes Cryptogr, 44: 49–62 (2007) · Zbl 1126.05026 · doi:10.1007/s10623-007-9057-6
[9] Menichetti G. On a Kaplansky conjecture concerning three-dimensional division algebras over a finite field. J Algebra, 47: 400–410 (1977) · Zbl 0362.17002 · doi:10.1016/0021-8693(77)90231-9
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.